Help, side effects with taking spironolactone?
Hi all, I'm 33 and have pretty bad cystic hormonal acne. I went on 100mg of spironolactone/day last summer and my acne cleared right up. But after a month or two of taking it, I noticed some weird side effects. My period was really messed up. I started getting spotting with light cramping. It eventually got to a point where I was having like 2 periods a month (that I could tell at least). I ended up stopping cold turkey a couple months ago. But I've seen so many people talk so highly of spiro, could lowering the dose help with those side effects, has anyone else had similar experiences? Spiro just worked so well for my acne, my derm suggested going down to 50mg to see how it goes. I was just curious and figured I would ask the community, was 100mg too high, has anyone else been on 100mg and experienced side effects? Or has anyone been on lower doses and not had any side effects? I really appreciate anyone's insight or input!